# SDR C2XA10SH240

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,736 hours, 19,756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CARGO DOOR LOWER INNER SKIN WAS FOUND TO BE CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5230-01208.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
